# SDR ASAA2017070521289

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,469 hours, 11,691 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 160312
- Condition: Failed
- Location: Apu
- Part time: 917 hours, 1,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN APU FAULT LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE. APU SWITCH OFF, NO RESTART ATTEMPTED. GROUNDED - YES. FAULT MESSAGE 49-41011 (NO FLAME SHUTDOWN). PERFORMED FIM TASK 49-40-00 TASK 802. REMOVED AND REPLACED IGNITION EXCITER UNIT WITH NEW PER AMM 49-41-31. OPS CHECK GOOD. NO FAULTS ON RESTART.
